# SDR EIA990250

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 1 PYLON HAS EVIDENCE OF OVERHEAT DAMAGE, PARTIALLY REPAIRED PREVIOUSLY.  NR 1 PYLON SIDE FRAMES REPLACED AT NAC STATION 183 L/R, 210 L/R, 236 L/R, 253 L/R.  STIFFENERS REPLACED NR 1 NAC STATION 221-265 LEFT, NR 2 STATION 193-221 L/R, NR 3 STATION 180-221 L/R.  REPLACED MID SPAR WEB PANEL NAC STATION 186-242.  REPAIRED L/R MID SPAR CHORDS NAC STATION 180-206.  REPAIRED LEFT SKIN NAC STATION 180-236.  REPAIRED LEFT SKIN NACE STATION 236-253.  ALL REPAIRS ACCOMPLISHED PER RS-R-54-00-34112, 8110-3.  (M)
